# SDR ASAA2023083145105

- Difficulty date: August 31, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,626 hours, 16,573 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 6501
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 34,100 hours, 10,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO CONTINUING REPORTS OF RIGHT PACK LIGHT ILLUMINATED AND WONT RESET ---(#PRI2)ETOPS SIGNIFICANT SYSTEM---. GROUNDED - YES. (RESOLVED ON W/O: 1968889 TASKCARD: N/R-00003 ) REMOVED AND REPLACED RIGHT PACK FLOW CONTROL AND SHUTOFF VALVE. LEAK AND OPS CHECK GOOD. REF AMM 21-51-01. THIS CLEARS THIS TSR. SEAMC ROBERT NOTIFIED. PART VERIFIED WITH AIPC.
